Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36454
標題: (Mathematical Methods of Operations Research,61(3):505-520)Comparative Analysis for the N Policy M/G/1 Queueing System with a Removable and Unreliable Server
作者: K. H. Wang
L. P. Wang
J. C. Ke
G. Chen
關鍵字: Control
Maximum entropy
M/G(G)/1 queue
Simulation
Unreliable server
出版社: Physica Verlag
URI: http://hdl.handle.net/11455/36454
ISSN: 1432-2994
Appears in Collections:應用數學系所

文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.